# SDR SIMA20120423007

- Difficulty date: April 23, 2012
- Submitted: April 24, 2012
- Operation: Air carrier
- Aircraft: N933JN
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500918
- Aircraft time: 18,367 hours, 15,232 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bracket
- Part number: P2070005120
- Condition: Unserviceable
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 2995 THE CREW REPORTED THE FIRST OFFICER’S FLASHLIGHT WOULD NOT STAY IN THE CRADLE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REPLACED FIRST OFFICER’S FLASHLIGHT BRACKET IAW EMB AMM 33-50-16.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
